# SDR ASAA2024031348964

- Difficulty date: March 13, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 58,706 hours, 17,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WEB SILL CORRODED. GROUNDED - YES. REMOVED DAMAGE FROM AFT CARGO DOOR WEB SILL, FOUND TO BE IN LIMITS IAW B737-800 SRM 53-60-15-1A-1.W= 7" O= .050" R= .045" L= .6" D= .005".
